# SDR CA190314011

- Difficulty date: March 7, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC6200
- Aircraft time: 42,309 hours
- Propeller: Hartzl HCB3TN3
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: 8190026
- Condition: Failed
- Location: Autofeather Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A TRAINING FLIGHT, THE CO-PILOT LET THE NOSE GET TOO HIGH, IN RESPONSE, THE PILOT PUSHED FORWARD AGGRESSIVELY TO AVOID A POTENTIAL STALL, AT WHICH POINT THE LEFT PROPELLER FEATHERED. AT THIS POINT THE AIRCRAFT ALTITUDE HAD BEEN CORRECTED. WHEN THE PILOT HEARD THE PROP FEATHER, THE PILOT LOOKED AT THE TORQUE GAUGES AND SAW A TORQUE PRESSURE DROP OF APPROXIMATELY 60 LBS. THE PILOT THEN PULLED POWER ON THE ENGINE TO PREVENT THE OVER-TORQUE. AS SOON AS THE POWER WAS PULLED BACK THE PROPELLER UNFEATHERED. THE PILOT THEN TURNED OFF THE AUTO FEATHER, RETRACTED THE FLAPS, AND RETURNED TO BASE. MAINTENANCE REPLACED THE AUTO FEATHER SWITCH. BOTH A GROUND TEST AND A FLIGHT TEST WERE THEN CARRIED OUT TO CONFIRM OPERATION AND THE UNIT WAS FOUND SERVICEABLE. (TC# 20190314011)
